# SDR UALA2012041202195

- Difficulty date: April 10, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,249 hours, 22,566 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21C & 26C EMERGENCY FLOOR LIGHTS ARE INOP.  NO TIME.  FOUND LOOSE CONNECTION ON SEAT 26C.  SECURED CONNECTOR UNDER SEAT 26C, OPS CKS NORMAL.  SEAT 21C STILL INOPERATIVE.  REPLACED HARNESS AT 21C. OPS GOOD.
